Xalkori Side Effects - 1255152

3 posts / 0 new
Last post
larry1941
Xalkori Side Effects - 1255152

I am a nsclc patient with alk who has been taking Xalkori for (7) months with very few side effects. Recently, the visual floaters which I have every morning when I turn on the lights have gone away and the swelling of my lower legs has dimished quite a bit. Still have weakness in my lower legs.
Is this a sign that Xalkori is no longer effective or is it a sign my body is becoming more compatible with the medication?
Larry

catdander
Reply To: Xalkori Side Effects

Larry, Since xalkori is such a new drug I don't think there is any evidence suggesting a connection to demented side effects and efficacy. So congratulations on feeling better!

Here is a link to a good conversation on the topic of side effects and dose changes to eliminate them. Kind of the same idea of loosing side effects but not efficacy. http://cancergrace.org/topic/xalkori-side-effects

This is a pretty extensive user group thread, http://cancergrace.org/topic/alk-or-ros1-nsclc-patient-group

Hope this is helpful,
Janine
forum moderator

Dr West
Reply To: Xalkori Side Effects

Agreed. I know of no evidence to suggest this would be associated with it losing its efficacy.

Good luck!

-Dr. West

+++++++++++++++++++++++++
Dr. Howard (Jack) West
Associate Clinical Professor
Medical Oncology
City of Hope Cancer Center
Duarte, CA

Founder & President
Global Resource for Advancing
Cancer Education